Urinary retention? Took an ultram, having now trouble peeing.

Possibly. Ultram does not usually lead to urinary retention although it is possible that any pain medication can cause difficulty with urination. Your difficulty with urination may also be from the combination of the ultram and the medical condition itself that you have that led you to take the ultram in the first place. If having problems, see your urologist for a bladder ultrasound to evaluate retention.

Related Questions

When I was in ages 20 to 29 I was suffering from urinary retention and now I am in age 30 I have a problem I cannot control the Urine?

Be checked soon... By history, you apparently have an inherent history of bladder dysfunction, which should be under a close surveillance since its cure is very unlikely. To help understand how to handle voiding trouble, please take time to peruse articles listed in http://formefirst.com/onBPH-LUTS-VoidingTrouble.html. To delve into LIfe Reality, go to articles listed in http://formefirst.com/onLifeBasics.html. Read more...

Can weed, being an anticholinergic, cause urinary retention? I smoke daily and ever since I've started that habbit I've found it really hard to pee

Get off it! Weed may be legal in some places, but that does not mean that it is not harmful to your health. If it is affecting the nerve supply to your bladder, imagine what it is doing to your brain. Not a good idea to be stoned. Read more...

Have urinary retention&burning sensation. Feel need to urinate, cannot pee&pain in my right side (kediny).Taking rapaflo, (silodosin) ciprofloxacin, phenazopyridi.

UTI? It sounds like a urinary tract infection, and Ciprofloxacin is quite potent against most urinary bacteria. Consider getting a urinalysis looking for blood, crystals or stones in your urine to rule out kidney stones. Hope you feel better soon! Read more...

I currently have a Foley due to urinary retention following a tlh. The urine in the bag looks pink? Some irritation, void challenge on tues. Am anemic

Hematuria. The pink color is likely blood and can often be a sign of infection. A urinalysis with culture and sensitivity should be done . The foley should come out as soon as possible. Read more...
Call your Dr. It might be from irritation, or could be infection, or a problem. You can try forcing fluids for 4-6 hrs (as in at least 1 liter/hr) and see if it lightens / resolves. Otherwise, should contact your dr (via answering service / page) to ask if ok to wait until tues (if infection & recent post-op, might not be). Read more...

I have frequent urination, nocturia, urinary retention, and premature ejaculation?

You need to see. urologist. He/she can assess and treat your situation. If one doesn't do it, find another. Peace and good health. Read more...